Cayley graphs as classifiers for data mining: The influence of asymmetries

Kelarev, A, Ryan, J and Yearwood, John Leighton 2009, Cayley graphs as classifiers for data mining: The influence of asymmetries, Discrete Mathematics, vol. 309, no. 17, pp. 5360-5369, doi: 10.1016/j.disc.2008.11.030.

Attached Files
Name Description MIMEType Size Downloads

Title Cayley graphs as classifiers for data mining: The influence of asymmetries
Author(s) Kelarev, A
Ryan, J
Yearwood, John LeightonORCID iD for Yearwood, John Leighton orcid.org/0000-0002-7562-6767
Journal name Discrete Mathematics
Volume number 309
Issue number 17
Start page 5360
End page 5369
Total pages 10
Publisher Elsevier
Publication date 2009-09-06
ISSN 0012-365X
Language eng
DOI 10.1016/j.disc.2008.11.030
Field of Research 0101 Pure Mathematics
0102 Applied Mathematics
0802 Computation Theory And Mathematics
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30101460

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 92 times in TR Web of Science
Scopus Citation Count Cited 92 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 4 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 03 Aug 2017, 12:12:52 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.